# SDR ASAA2014122710181

- Difficulty date: December 27, 2014
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 31,503 hours, 9,738 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400112
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND: RT HORIZONTAL STABILIZER LOWER SKIN, FWD OF AFT SPAR FASTENERS, 3.5' OTBD OF STABILIZER STA 92.70.  MARKED AT 1.720' IN LENGTH.  ACFT GROUNDED. REPAIRED RT HORIZONTAL STAB LOWER SKIN IAW SRM 55-10-01-2R-11.  DOT REMOVED.  REPAIR CONSISTS OF CUTOUT OF DAMAGED AREAS 2EA,  FABRICATION  OF REPAIR DOUBLER AND FILLERS 2EA ALL IAW SRM 55-10-01-2R-11.  ALODINED AND PRIMED REPAIR DOUBLER AND FILLERS IAW SRM 51-20-01.  INSTALLED REPAIR DOUBLER AND FILLERS IAW SRM 55-10-01-2R-11 AND  APPLIED TOP COAT IAW AMM 51-21-73.  THIS IS A CATAGORY B REPAIR.  INSPECTION THRESHOLD IS 56,000 FLIGHT CYCLES.  REPEAT INSPECTION INTERVAL IS 9,000 FLIGHT CYCLES BY DETAILED VISUAL INSP OF EXTERNAL LFEC INSPECTION IAW NDT PART 6, 53-30-00, PROCEDURE 5.  HORIZONTAL STAB STA 92.7 RT.
